I have been having panic attacks for several months now and was prescribed ativan as needed. I was only taking every other couple days. Got to the point where panic attacks we're getting so bad I started taking ativan every other day or so. I didn't take it for a day or so and started feeling anxiety bit different almost Ill feeling. Is it possible that I am starting to go through withdrawal. I am on the lowest dose. I don't know what to do...
As your body responds to the Ativan it begins to lower your anxiety. What you maybe experiencing is rebound anxiety when you aren't taking. This could be called a withdrawal effect, but is more like your body's response to having it few days than not having any for a day or so. I would consult the doctor as to how to handle the rebound anxiety when not taking it or start taking on a more regular basis.
Michaboo; Yes it is very possible that you are getting withdrawals when you don't take it every day. Don't really know how the doctor has told you to take it but be a good idea to let the doctor know what is going on and how you should be taking it. becaue there are more options while taking the Ativan too. I have been there as many of us have so you are not alone. Please keep in contact if you need any help.Try and have a good day. Chuck1957
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 5 answers
Posted 15 Sep 2012 • 3 answers
Posted 1 Oct 2015 • 1 answer
Posted 5 Nov 2015 • 2 answers
Posted 23 Mar 2016 • 3 answers